Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Constipation, dizziness, loss of co-ordination, slurred speech. History of massive brain injury, improvement after Eptoin withdrawal. Suggestion?

My Brother in law has a massive brain injury since 1984 begining that means almost 28 yrs past. We have consulted lots of Epilectic Doctors around the India.Previously he has lot of fits.On last 22nd June he made a seveour attacks (fits) for 5 times in a row in a hour. His present medication is as follows : 1) tab Levipil 1500 mg 1-0-1 2) tab Fisium 10 mg 1-0-1 3) tab Eptoin 100 mg 1-0-1 4) tab Lacoset 50 mg 1-0-1 Presently Seziure has been stopped since then. Presently his conditions are as follows : 1) Constipation (Bowels are cleared every after 4/5 days after using liquid annema dose) 2) diziness, drowisines 3) Loss of cordination 4) Shurred speech 5) bone or joint pain 6) swollen feets, Normal walks has been stopped. Knees have bented. He always try to bending right side. Previously He has faced lots of problem for Tab Eption. We have noticed after stopping tab eption his condition were improved. Pls guide us in this regards. Regards Pradip Basu
Asked On : Thu, 26 Jul 2012
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Dear Mr Basu
The seizures of your brother seem to be refractory on medicines. As patients are prone to injuries during the seizure you must rule out any brain injury or hemorrhage by CT / MRI Brain. Also kindly get an EEG done along with it. Also definitely please get the Serum Eptoin level done. Please follow up and let me know the results.
Take care.
Answered: Tue, 11 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. V.S.Maan's  Response
HI Pradip Basu

you need fresh mri brain to see any injury after 5 episodes of seizures , seizure can cause hypoxia to brain,

regardin rt side bendin, patient may be not able to move left side, so only can move rt side please spesify all event accordin to time .do serum drug levels of antiepileptic drugs, antiepileptic drugs can cause drausiness, do KFT low na (sodium) can cause drausiness , for constipation start syp livoluk 20 ml 2times, and cunsult to specialist

good luck

Answered: Mon, 10 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor